Illinois Journal of Mathematics

Multiplier sequences for fields

Thomas Craven and George Csordas

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 21, Issue 4 (1977), 801-817.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1256048929

Mathematical Reviews number (MathSciNet)
MR0568321

Zentralblatt MATH identifier
0389.12009

Subjects
Primary: 12E05: Polynomials (irreducibility, etc.)
Secondary: 12D10: Polynomials: location of zeros (algebraic theorems) {For the analytic theory, see 26C10, 30C15}

Citation

Craven, Thomas; Csordas, George. Multiplier sequences for fields. Illinois Journal of Mathematics 21 (1977), no. 4, 801--817. http://projecteuclid.org/euclid.ijm/1256048929.


Export citation